# SDR SIMA200230344

- Difficulty date: October 29, 2002
- Submitted: November 21, 2002
- Operation: Air carrier
- Aircraft: N811AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145529
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14520622003
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - AIRCRAFT FERRIED TO SAW FOR REPAIR OF DENT ON RIGHT SIDE OF AIRCRAFT AFT OF SERVICE DOOR, AT FRAME 25.  DAMAGED STRINGERS, FRAME, AND SKIN WERE REPAIRED IAW ENGINEERING ORDER EB-53MR-124.  (M)
